Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 45, NWS Amarillo, TX

June 20, 201120 counties in Texas

NWS Amarillo, TX issued this red flag warning at Jun 20, 2011, 5:02 AM CDT for 20 counties in Texas. It took effect at Jun 20, 2011, 11:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 20, 2011, 5:02 AM CDT (10:02 UTC)
In effect from
Jun 20, 2011, 11:00 AM CDT
Expired
Jun 20, 2011, 8:42 PM CDT
In force
10 hr
Issued by
NWS Amarillo, TX

Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 52 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6027 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

689 
WWUS84 KAMA 201002
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
502 AM CDT MON JUN 20 2011

OKZ001>003-201115-
/O.CAN.KAMA.FW.A.0043.110620T1600Z-110621T0300Z/
CIMARRON-TEXAS-BEAVER-
502 AM CDT MON JUN 20 2011

...FIRE WEATHER WATCH IS CANCELLED FOR THE OKLAHOMA PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE FIRE
WEATHER WATCH. 

A COLD FRONT IS EXPECTED TO PUSH ACROSS THE OKLAHOMA PANHANDLE THIS
MORNING AND THIS AFTERNOON. DESPITE WIND SPEEDS OF 20 MPH OR HIGHER
TODAY...MINIMUM AFTERNOON RELATIVE HUMIDITIES ARE ONLY EXPECTED TO
FALL TO BETWEEN 15 AND 20 PERCENT OR GREATER. THEREFORE...CRITICAL
FIRE WEATHER CONDITIONS ARE NOT EXPECTED AND THE FIRE WEATHER WATCH
HAS BEEN CANCELLED.

$$

TXZ001>020-202100-
/O.UPG.KAMA.FW.A.0043.110620T1600Z-110621T0300Z/
/O.NEW.KAMA.FW.W.0045.110620T1600Z-110621T0300Z/
DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-HARTLEY-MOORE-
HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-GRAY-WHEELER-
DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
502 AM CDT MON JUN 20 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM
CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
ALL OF THE TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT
THIS EVENING FOR ALL OF THE TEXAS PANHANDLE DUE TO STRONG WINDS AND
LOW RELATIVE HUMIDITIES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA: IN TEXAS...DALLAM...SHERMAN...HANSFORD...
  OCHILTREE...LIPSCOMB...HARTLEY...MOORE...HUTCHINSON... 
  ROBERTS...HEMPHILL...OLDHAM...POTTER...CARSON...GRAY... 
  WHEELER...DEAF SMITH...RANDALL...ARMSTRONG...DONLEY... 
  COLLINGSWORTH. 

* WIND: SOUTHWEST TO WEST WINDS WILL INCREASE TO BETWEEN 20 AND 25
  MPH WITH HIGHER GUSTS BY LATE MORNING...THEN CONTINUE THROUGH EARLY
  EVENING. A WIND SHIFT TO THE NORTHWEST WILL OCCUR THIS AFTERNOON
  AND THIS EVENING AS A COLD FRONT MOVES THROUGH THE PANHANDLES.

* HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES WILL FALL TO 
  BETWEEN 5 AND 15 PERCENT DURING THE AFTERNOON. 

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP BY
  LATE THIS MORNING AND CONTINUE THROUGH MID EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO QUICKLY
BECOME DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$

SCHNEIDER

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
3 follow-up statements
742 
WWUS84 KAMA 201720
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1220 PM CDT MON JUN 20 2011

TXZ001>004-201830-
/O.CAN.KAMA.FW.W.0045.000000T0000Z-110621T0300Z/
DALLAM-SHERMAN-HANSFORD-OCHILTREE-
1220 PM CDT MON JUN 20 2011

...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW
RELATIVE HUMIDITY FOR PORTIONS OF THE NORTHERN TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT FOR PORTIONS OF THE NORTHERN TEXAS
PANHANDLE. 

* AFFECTED AREA: IN TEXAS...DALLAM...SHERMAN...HANSFORD...
  OCHILTREE.

* REASONING: COOLER TEMPERATURES AND INCREASED LOW LEVEL MOISTURE
  BEHIND A STRONG COLD FRONT WILL KEEP RELATIVE HUMIDITY VALUES ABOVE
  CRITICAL LEVELS OF 20 PERCENT TODAY. THUS...THE RED FLAG WARNING
  HAS BEEN CANCELLED. HOWEVER...STRONG WEST TO NORTHWEST WINDS CAN
  STILL BE EXPECTED THIS AFTERNOON AND EARLY EVENING.

$$

TXZ005>020-210300-
/O.CON.KAMA.FW.W.0045.000000T0000Z-110621T0300Z/
LIPSCOMB-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-
CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-
COLLINGSWORTH-
1220 PM CDT MON JUN 20 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MOST OF THE
TEXAS PANHANDLE...EXCLUDING FAR NORTHWEST AND NORTH CENTRAL AREAS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MOST OF THE
TEXAS PANHANDLE...EXCLUDING FAR NORTHWEST AND NORTH CENTRAL AREAS. 

* AFFECTED AREA: IN TEXAS...LIPSCOMB...HARTLEY...MOORE...
  HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM...POTTER...CARSON... 
  GRAY...WHEELER...DEAF SMITH...RANDALL...ARMSTRONG...DONLEY... 
  COLLINGSWORTH. 

* WIND: SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND
  40 MPH WILL PREVAIL AHEAD OF A STRONG COLD FRONT PUSHING SOUTHEAST
  THROUGH THE TEXAS PANHANDLE THIS AFTERNOON. WINDS WILL TURN TO THE
  NORTHWEST BEHIND THE FRONT...REMAINING STRONG IN THE 20 TO 30 MPH
  RANGE WITH GUSTS TO AROUND 40 MPH THROUGH EARLY THIS EVENING.
  IMMEDIATELY BEHIND THE COLD FRONT...STRONGER WINDS NEAR 35 MPH WITH
  GUSTS AS HIGH AS 50 MPH WILL BE POSSIBLE FOR A SHORT DURATION.
  THOSE FIGHTING FIRES THIS AFTERNOON SHOULD BE PREPARED FOR AN
  ABRUPT WIND SHIFT TO THE NORTHWEST. 

* HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES WILL BE IN THE 5 TO 15
  PERCENT RANGE THIS AFTERNOON AND EARLY EVENING AHEAD OF THE COLD
  FRONT. RELATIVE HUMIDITIES WILL INCREASE BEHIND THE FRONT AS
  TEMPERATURES FALL AND LOW LEVEL MOISTURE INCREASES...WITH MOST OF
  THE TEXAS PANHANDLE EXCEPT PERHAPS THE FAR SOUTHEAST PANHANDLE EXPECTED
  TO CLIMB ABOVE 20 PERCENT BY AROUND 7 PM.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE
  INTO EARLY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO QUICKLY
BECOME DANGEROUS WIND-DRIVEN WILDFIRES.

AN EXPECTED FRONTAL PASSAGE WILL CAUSE A WIND SHIFT TO THE NORTHWEST
THIS AFTERNOON. WITH WINDS ABRUPTLY CHANGING IN BOTH DIRECTION AND
SPEED...A DANGEROUS SHIFT IN PROPAGATION AND SPREAD OF ONGOING
WILDFIRES MAY RESULT. A MAJORITY OF FIREFIGHTING DEATHS AND INJURIES
ARE CAUSED BY SUDDEN CHANGES IN WIND DIRECTION AND SPEED.

&&

$$

KB

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
317 
WWUS84 KAMA 201959
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
259 PM CDT MON JUN 20 2011

TXZ005>007-202100-
/O.CAN.KAMA.FW.W.0045.000000T0000Z-110621T0300Z/
LIPSCOMB-HARTLEY-MOORE-
259 PM CDT MON JUN 20 2011

...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR PORTIONS OF THE NORTHERN TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT FOR PORTIONS OF THE NORTHERN TEXAS
PANHANDLE.

* AFFECTED AREA: IN TEXAS...LIPSCOMB...HARTLEY...MOORE.

* REASONING: COOLER TEMPERATURES AND INCREASED LOW LEVEL MOISTURE
  BEHIND A STRONG COLD FRONT WILL KEEP RELATIVE HUMIDITY VALUES ABOVE
  CRITICAL LEVELS OF 20 PERCENT TODAY. THUS...THE RED FLAG WARNING
  HAS BEEN CANCELLED. HOWEVER...STRONG WEST TO NORTHWEST WINDS CAN
  STILL BE EXPECTED THIS AFTERNOON AND EARLY EVENING.

$$

TXZ008>020-210300-
/O.CON.KAMA.FW.W.0045.000000T0000Z-110621T0300Z/
HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-GRAY-WHEELER-
DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
259 PM CDT MON JUN 20 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MOST OF THE
TEXAS PANHANDLE...EXCLUDING FAR NORTHWEST AND NORTH CENTRAL AREAS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* AFFECTED AREA: IN TEXAS...HUTCHINSON...ROBERTS...HEMPHILL...
  OLDHAM...POTTER...CARSON...GRAY...WHEELER...DEAF SMITH... 
  RANDALL...ARMSTRONG...DONLEY...COLLINGSWORTH. 

* WIND: SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND
  40 MPH WILL PREVAIL AHEAD OF A STRONG COLD FRONT PUSHING SOUTHEAST
  THROUGH THE TEXAS PANHANDLE THIS AFTERNOON. WINDS WILL TURN TO THE
  NORTHWEST BEHIND THE FRONT...REMAINING STRONG IN THE 20 TO 30 MPH
  RANGE WITH GUSTS TO AROUND 40 MPH THROUGH EARLY THIS EVENING.
  IMMEDIATELY BEHIND THE COLD FRONT...STRONGER WINDS NEAR 35 MPH
  WITH GUSTS AS HIGH AS 50 MPH WILL BE POSSIBLE FOR A SHORT DURATION.
  THOSE FIGHTING FIRES THIS AFTERNOON SHOULD BE PREPARED FOR AN
  ABRUPT WIND SHIFT TO THE NORTHWEST.

* HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES WILL BE IN THE 5 TO
  15 PERCENT RANGE THIS AFTERNOON AND EARLY EVENING AHEAD OF 
  THE COLD FRONT. RELATIVE HUMIDITIES WILL INCREASE BEHIND THE 
  FRONT AS TEMPERATURES FALL AND LOW LEVEL MOISTURE INCREASES...
  WITH MOST OF THE TEXAS PANHANDLE EXCEPT PERHAPS THE FAR 
  SOUTHEAST PANHANDLE EXPECTED TO CLIMB ABOVE 20 PERCENT BY 
  AROUND 7 PM. 

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
  CONTINUE INTO EARLY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO QUICKLY
BECOME DANGEROUS WIND-DRIVEN WILDFIRES.

AN EXPECTED FRONTAL PASSAGE WILL CAUSE A WIND SHIFT TO THE
NORTHWEST THIS AFTERNOON. WITH WINDS ABRUPTLY CHANGING IN BOTH
DIRECTION AND SPEED...A DANGEROUS SHIFT IN PROPAGATION AND SPREAD
OF ONGOING WILDFIRES MAY RESULT. A MAJORITY OF FIREFIGHTING
DEATHS AND INJURIES ARE CAUSED BY SUDDEN CHANGES IN WIND
DIRECTION AND SPEED.

&&

$$

KNS

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
181 
WWUS84 KAMA 210142
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
842 PM CDT MON JUN 20 2011

TXZ008>020-210245-
/O.CAN.KAMA.FW.W.0045.000000T0000Z-110621T0300Z/
HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-GRAY-WHEELER-
DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
842 PM CDT MON JUN 20 2011

...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW
RELATIVE HUMIDITY FOR THE SOUTHERN AND EAST CENTRAL TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE RED
FLAG WARNING. 

* AFFECTED AREA: IN TEXAS...HUTCHINSON...ROBERTS...HEMPHILL...
  OLDHAM...POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...
  RANDALL...ARMSTRONG...DONLEY...COLLINGSWORTH.

* REASONING: WINDS WILL CONTINUE TO DECREASE TO 10 TO 15 MPH BY MID
  EVENING AND RELATIVE HUMIDITY VALUES HAVE RISEN TO ABOVE 15
  PERCENT.

$$

LG
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 20, 3:24 AM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 20, 3:24 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
324 AM CDT MON JUN 20 2011

.DISCUSSION...
SURFACE LOW OVER SOUTHWESTERN KS WITH COLD FRONT EXTENDING SOUTHWEST
FROM THE SURFACE LOW INTO EXTREME WESTERN CIMARRON COUNTY IN THE OK
PANHANDLE AND THEN ACROSS NORTHEASTERN NM AND THE EASTERN PLAINS OF
NM. LOW CLOUDS DEVELOPING BACK INTO CO WHICH MAY IMPACT THE OK
PANHANDLE THIS MORNING. EXPECT COLD FRONT TO CONTINUE PUSHING EAST
AND SOUTH ACROSS THE FORECAST AREA THIS MORNING AND POSSIBLY REACHING
INTO WESTERN OK THIS AFTERNOON. SHOULD BE A GOOD TEMP GRADIENT FROM
NORTHWEST TO SOUTHEAST WITH LOW TO MID 80S FAR NORTHWEST SECTIONS TO
THE UPPER 90S AND AROUND 100 EXTREME SOUTHEASTERN SECTION OF THE TX
PANHANDLE. TEMPS NEAR OR SLIGHTLY BELOW SEASONABLE NORMS TODAY
THROUGH WEDNESDAY...AND THEN MUCH WARMER CONDITIONS BY THE END OF THE
WEEK INTO THE WEEKEND. NO PRECIP EXPECTED THROUGH THE EXTENDED
PERIOD. UPPER RIDGE WILL BUILD IN OVER THE PANHANDLES THURSDAY
THROUGH EARLY NEXT WEEK.

SCHNEIDER

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS POSSIBLE MAINLY ACROSS THE TX
PANHANDLE TODAY...ALTHOUGH CONFIDENCE LOWER ACROSS THE NORTHWEST HALF
OF THE TX PANHANDLE. THIS IS DUE TO A COLD FRONT WHICH IS EXPECTED TO
PUSH THROUGH MOST...IF NOT ALL...OF THE FORECAST AREA BY EARLY THIS
AFTERNOON. THIS FRONT MAY HOLD UP RH VALUES ABOVE 15 PERCENT
ESPECIALLY ACROSS THE NORTHWEST SECTIONS. ALSO...LOW CLOUDS ARE
EXPECTED TO SLIP INTO THE OK PANHANDLE AND MAY PUSH INTO THE TX
PANHANDLE THIS MORNING. 20 FOOT WINDS AHEAD AND BEHIND THE COLD
FRONT ARE EXPECTED TO INCREASE TO NEAR 20 MPH OR HIGHER TODAY. FOR
NOW...WILL UPGRADE THE FIRE WEATHER WATCH OVER THE TX PANHANDLE TO A
RED FLAG WARNING BUT WILL CANCEL THE FIRE WEATHER WATCH ACROSS THE OK
PANHANDLE WHERE CONFIDENCE HIGHER THAT RH VALUES WILL STAY ABOVE 15
PERCENT. ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE
TUESDAY...HOWEVER ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE
NOT EXPECTED AFTER TUESDAY.

SCHNEIDER

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                88  56  87  58  91 /   5   5   5   5   5
BEAVER OK                  91  56  88  56  94 /   5   5   5   5   5
BOISE CITY OK              84  52  83  54  90 /   5   5   5   5   5
BORGER TX                  92  60  89  60  93 /   5   5   5   5   5
BOYS RANCH TX              87  55  87  58  91 /   5   5   5   5   5
CANYON TX                  89  56  87  57  92 /   5   5   5   5   5
CLARENDON TX               94  60  89  60  94 /   5   5   5   5   5
DALHART TX                 89  51  85  54  91 /   5   5   5   5   5
GUYMON OK                  91  55  88  57  94 /   5   5   5   5   5
HEREFORD TX                89  55  87  57  92 /   5   5   5   5   5
LIPSCOMB TX                94  59  88  56  92 /   5   5   5   5   5
PAMPA TX                   90  57  87  58  90 /   5   5   5   5   5
SHAMROCK TX                95  61  90  61  94 /   5   5   5   5   5
WELLINGTON TX              97  62  91  62  95 /   5   5   5   5   5

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 11 AM THIS MORNING TO 10 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
     HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
     MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
     SHERMAN...WHEELER.

OK...NONE.

&&

16/11
Hazardous weather outlook, Jun 19, 10:05 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1005 PM CDT SUN JUN 19 2011

OKZ001>003-TXZ001>020-201515-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1005 PM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON MONDAY ACROSS
ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO BREEZY WEST TO
SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS AND MINIMUM
RELATIVE HUMIDITIES AROUND 5 TO 15 PERCENT. WINDS WILL TURN TO
THE NORTHWEST AND NORTH MONDAY AFTERNOON AND EVENING BEHIND A COLD
FRONT. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL OF THE
PANHANDLES FROM 11 AM THROUGH 10 PM MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MONDAY.

GOEHRING

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 12:03 PM CDTWind AdvisoryAMAHansford, Lipscomb, Ochiltree, Sherman9 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.